# SDR ASAA2021101136260

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,589 hours, 16,662 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 9387M17P09
- Part serial: HTL19392
- Condition: Faulty
- Location: #2 Engine
- Part time: 56,032 hours, 16,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FMC CDU SHOWS FAULT CODE 73-21272. ALT. VOLTAGE TO EEC OUT OF RANGE. GROUNDED - YES. REMOVED AND REPLACED STATOR ALTERNATOR HOUSING REF: B737-800 AMM 73-21-08. PERFORMED ENGINE RUN EEC BITE CHECK, NO FAULTS FOUND. REF: AMM 71-00-00.
